We use cookies to improve your experience with our site.
Hu Shimin. A Subdivision Scheme for Rational Triangular Bézier Surfaces. Journal of Computer Science and Technology, 1996, 11(1): 9-16.
Citation: Hu Shimin. A Subdivision Scheme for Rational Triangular Bézier Surfaces. Journal of Computer Science and Technology, 1996, 11(1): 9-16.

A Subdivision Scheme for Rational Triangular Bézier Surfaces

  • An explicit formula is developed to decompose a rational triangular Bezierpatch into three non-degenerate rational rectangular B6zier patches of the samedegree. This formula yields a stable algorithm to compute the control verticesof those three rectallgular subpatches. Some properties of the subdivision arediscussed and the formula is illustrated with an example.
  • loading

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return